On Some Inequalities Concerning Rate of Growth of Polynomials
Year: 2014
Author: Abdullah Mir, Imtiaz Hussain, Q. M. Dawood
Analysis in Theory and Applications, Vol. 30 (2014), Iss. 3 : pp. 290–295
Abstract
In this paper we consider a class of polynomials P(z)=a0+∑nv=tavzv, t≥1, not vanishing in |z|<k, k≥1 and investigate the dependence of max|z|=1|P(Rz)−P(rz)| on max|z|=1|P(z)|, where 1≤r<R. Our result generalizes and refines some known polynomial inequalities.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/ata.2014.v30.n3.5
Analysis in Theory and Applications, Vol. 30 (2014), Iss. 3 : pp. 290–295
Published online: 2014-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 6
Keywords: Polynomial zero inequality.
Author Details
Abdullah Mir Email
Imtiaz Hussain Email
Q. M. Dawood Email